Product Description

A lemon flavored syrup with effective antihistamine properties, temporarily relieving hay fever, runny nose, sneezing, itching skin and other allergy related symptoms.

Product Ingredients

Main Ingredients                                          Amount per 5ml

Chlorpheniramine Maleate                            2 mg

Directions

  • Children under 1 year: Ask a doctor
  • Children 1 - 2 years: Half teaspoon (2.5mg) every 12 hours.
  • Children 2 - 6 years: Half teaspoon (2.5mg) every 6 hours.
  • Children 6 - 12 years: 1 teaspoon (5ml) every 6 hours.
  • Adults and children 12 years and over: 2 teaspoons (10ml) every 6 hours.

Uses

  • Allergy
  • Hay fever
  • Runny nose
  • Sneezing
  • Itchy skin

Warnings

  • Ask a doctor if you have Glaucoma or a breathing problem such as emphysema or chronic bronchitis.
  • Ask a doctor if you are taking sedatives or tranquilizers.
  • Ask a doctor if your a pregnant or breastfeeding.
  • Keep out of reach of children